# SDR ASAA2019112291404

- Difficulty date: November 19, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N930VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08829
- Aircraft time: 178 hours, 49 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED FAULT GROUNDED - YES. ACCOMPLISHED OPERATIONAL TEST  OF APU BLEED PER AMM 36-12-00-710-001-A OPS CK GOOD, OK FOR SERVICE A&P 4238317
